MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261416
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Insufficient Information (4580)
Date of Event 08/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: unavailable.(b)(4).
 
Event or Problem Description
On (b)(6) 2014, the patient underwent endovascular treatment of an abdominal aortic aneurysm (aaa) with a maximum diameter measuring 50.3mm.Four gore® excluder® aaa endoprostheses were implanted.The patient tolerated the procedure and was discharged to home on (b)(6) 2014.On (b)(6) 2017, an endoleak of indeterminate origin was observed.On the same day an intervention was performed whereby the endoleak was embolized.
 
Additional Manufacturer Narrative
B.4.Event description added.H.6.Investigation conclusions: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement.Furthermore, the ifu informs users of the risks associated with type ii endoleaks, and users are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.H.6.Health effect - clinical code updated from 4580 to 1708.H.6.Medical device problem code updated from 3190 to 2682.H.6.Investigation conclusions updated from 4315 to 22.
 
Event or Problem Description
Pre-treatment maximum diameter of the abdominal aortic aneurysm was 50.3mm.Follow-up cta on (b)(6) 2015 revealed the aneurysm measured 47.0mm.Follow-up cta on (b)(6) 2017 revealed the aneurysm measured 52.0mm.On (b)(6) 2017 a type ii endoleak from the inferior mesenteric artery inflow and a right lower lumbar artery outflow was observed.On the same day an intervention was performed whereby the endoleak was embolized.The embolization procedure was successful.The patient was discharged on the same day.Follow-up cta on (b)(6) 2017 revealed that the endoleak was no longer visualized.
 
Additional Manufacturer Narrative
B3.Date of event: as aneurysm enlargement of 5mm was noted on (b)(6) 2017, the event date has been updated/corrected.
 
Additional Manufacturer Narrative
Updated manufacturing address to: woody mountain 3750 w kiltie ln flagstaff, az 86005.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11616524
Report Number3007284313-2021-01370
Device Sequence Number2998718
Product Code MIH
UDI-Device Identifier00733132622467
UDI-Public00733132622467
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model NumberRLT261416
Device Catalogue NumberRLT261416
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer05/03/2021
07/07/2021
07/07/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/10/2021
07/07/2021
08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight81